# SDR 2004UALA00352

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 39,449 hours, 28,449 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT R1 DOOR SILL ANGLE SUPPORT HAS CORROSION BETWEEN BS 300 AND 330.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED DOUBLER REPAIR.
